Aa
A
A
Close
507619 tn?1211849450
!help! 16 and addicted to perc and vics
uhh hi im 16 and addicted to perocet and vicodin. im on day 7 of going cold turkey and have naseua,fatigue and my upper back and shoulders are killing me... i was taking up to 5 percoet 7.5mg or if had vicodin id take like 6 7.5 a day.i had realized that when i went to school in the morning if i didnt take any pills i get withdrawls in school and we all know there no fun my question is when will the withdrawls stop.

i have gabapentin 300mg it seems to work but idk if its an opiate to and that would mean that it was all pointless...
Cancel
9 Answers
Page 1 of 1
Avatar universal
Hi sweetie,
You should start feeling better very soon.  Way to go on day 7.  The Gabapentin is not an opiate it is usually used for nerve pain.  It does help with withdrawals.  So you are fine there.  Have you tried taking hot baths and using a heating pad that helps as well?  Susan
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
507619 tn?1211849450
thank you =] ok i thought the gabapentin was an opiate because when i took it ,most the pain went away ''happy its not'' , and i have been taking bathes and stuff but hard to do when i am school lol.
Comment
Cancel
507619 tn?1211849450
Comment
Comment
Submit Comment
340590 tn?1290955741
wow, 16.  i am so glad you decided to take your life back.  you have so much life ahead of you.  you are doing great on day 7.  i sure hope you are getting some counseling to help you figure out why you used the drugs.  most times there are some underkying issues we need to deal with, to saty clean.  if you would like to tlak please just pm me and we can chat.
good luck and keep going
cathy
Comment
Cancel
340590 tn?1290955741
Comment
Comment
Submit Comment
480035 tn?1222369764
good for you kiddo,any minute your gonna feel better, every day you wake up will be better. and dont get caught up in this **** again. find someone you can talk to about things. instead of medicateing yourself. you can always come here. Teddy
Comment
Cancel
480035 tn?1222369764
Comment
Comment
Submit Comment
401095 tn?1351395370
Gabapentin is neurontin and it is not an opiate and is a safe drug....u should be feeling better very soon...the neurontin does cause fatigue tho..fyi...fatigue is also part of the process for most...good luck and keep posting
Comment
Cancel
401095 tn?1351395370
Comment
Comment
Submit Comment
507619 tn?1211849450
thank you all for the support..i feel little better, well actually alot better if u consider first few days off pills.only thing that is getting me right now is aches in joints and stuff but its all worth it.....
Comment
Cancel
507619 tn?1211849450
Comment
Comment
Submit Comment
502050 tn?1243606135
I have kids your age and thank God they see what me and their mother are going trough w/d ing from pain killers. You've made a great choice getting some excersise should help some also.
Comment
Cancel
502050 tn?1243606135
Comment
Comment
Submit Comment
507619 tn?1211849450
yea theres alot of **** in schools that people dont know about theres a kid who breaks up oxys and sells the powder... so i guess if ur kids know ur addicted and in pain they'll stay away at least i would of.
Comment
Cancel
507619 tn?1211849450
Comment
Comment
Submit Comment
489042 tn?1211423977
Pills are America's and mine and your generations next epidemic.  I got hooked on pain pills in High School recreationally, and then I wrecked a couple cars, hurt myself in sports, and that made it ok in my mind to use them everyday.  It is so scary how casually some are about it too especially in college.  It is definately not to late, heck its never too late for anyone of any age, but I hope you all that have kids see myself and the other young people here and we are in the same boat as you too.  Please watch your kids, its crazy now-a-days the amount of pills that are sold while IN school, because its much easier to snort a roxy or pop an oxy in class with your Mountain Dew you got out of the soda machine before or during class than trying to hotbox a joint in the stair well or blow a line of coc in the bathroom.  
Comment
Cancel
489042 tn?1211423977
Comment
Comment
Submit Comment
Your Answer
507619 tn?1211849450
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
3197167 tn?1348972206
Blank
clean_in_ks
KS